Early period on birth control
1 Replies

I am so glad I discovered this website; it seems like a great source of information. I really hope someone can help me with my issue.

I just recently got on birth control: Neovletta 28 (pills). My doc told me that with these pills I will be getting my period regularly, and every new period will start on the same day of the week as the previous one. Basically, the first BC tablet of each batch of pills will be taken on the same day of the week.

My problem is that my period started 3 days earlier. I was basically taking the sugar (hormone-free) pills of the last week, when midway through that week I got thick bloody discharges. I was spotting throughout the month that I was taking the pills, but spotting was not heavy or thick, mainly brown colored light discharges. The discharge I got during the 4th week was more like a period; heavier than spotting and bloody color.

I was wondering if it's something normal. I was not sure whether I should have waited the three days that I had according to the "pill-schedule" and then started a new batch of pills. I kind of freaked out and I started a new batch of pills right away, since I know that you have to take a hormone-containing pills the first day of your period. Was that the right thing to do? And what happens if you start taking bc pills a little bit before the period. Does it provide the same protection, or do you need to wait an extra week or two to gain same protection?

Also how do birth control pills work with antibiotics. I know that antibiotics counteract the effect of birth control pills. Bot how would one go about taking BC pills while being prescribed the antibiotics? Would it be ok to take them simultaneously and then use extra protection for a week or two, or would you need to stop taking BC pills while taking antibiotics?

Looking forward to some replies and advises!



Birth control pills screw with your bodies hormone levels. This can cause spotting during the month, but your body should adjust by the end of the next pack. If not, then you may want to switch to a different pill. Sometimes people have to try several pills before they find one that meshes with their body properly. Spotting, light periods, mood swings, loss of sex drive are all common problems that can be cleared up by switching brands.

According to the instructions for "Yas" your period should start sometime after you begin taking the sugar pills.

According to the instructions for Yas,

For new users, you start taking the regular pills on the first day of your period, then your next period should start when you are at the end of the pack and taking the sugar pills. You are to keep taking the sugar pills as normal. You start the next pack when you completely finish the last pack. most modern birth control pills have different amounts of hormone in each week. The last week, or sugar pills having very little hormone, or no hormone at all, depending on the brand. This is important because it allows your body to relax and have the period properly.

Of course, this is for the specific brand of Yas. Your pills may have different instructions.

As for the antibiotic question. I haven't heard of that. Ill have to do some research for you.



You must log in to reply.

You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?